Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 18, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this river flood warning at Feb 18, 2012, 10:22 AM CST for Brazoria County, Fort Bend County, Texas. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2012, 10:22 AM CST (16:22 UTC)
- Expired
- Feb 20, 2012, 9:03 AM CST
- In force
- 47 hr
- Issued by
- NWS Houston/Galveston, TX
- Flood severity
- Minor
Counties Brazoria County, TX, Fort Bend County, TX
The radar
The Houston radar (KHGX), 53 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Needville (BCNT2).
- Action stage
- 16 ft
- Minor stage
- 19 ft
- Moderate stage
- 21 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08115000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
204 WGUS44 KHGX 181622 FLWHGX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 1022 AM CST SAT FEB 18 2012 ...THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... BIG CREEK NEAR NEEDVILLE AFFECTING BRAZORIA AND FORT BEND COUNTIES FOR THE BIG CREEK NEAR NEEDVILLE, MINOR FLOODING IS OCCURING. RADAR ESTIMATES 2-3.5 NCHES OF RAIN FELL LAST NIGHT AND THIS MORNING JUST NORTH OF THE CREEK. THE CREEK SHOULD RISE TO BETWEEN 20 AND 21 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW DAYS. STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES. && TXC039-157-190422- /O.NEW.KHGX.FL.W.0018.120218T1622Z-000000T0000Z/ /BCNT2.1.ER.120218T1410Z.120218T1601Z.000000T0000Z.UU/ 1022 AM CST SAT FEB 18 2012 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR THE BIG CREEK NEAR NEEDVILLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 1001 AM SATURDAY THE STAGE WAS 20.0 FEET. * FLOOD STAGE IS 19.0 FEET. $$
1 follow-up statement
817
WGUS84 KHGX 201503
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
903 AM CST MON FEB 20 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE BIG CREEK...SAN BERNARD RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC015-157-481-210959-
/O.EXT.KHGX.FL.W.0022.000000T0000Z-120221T0959Z/
/EBBT2.1.ER.120219T2109Z.120220T0600Z.120220T2159Z.UU/
903 AM CST MON FEB 20 2012
THE FLOOD WARNING CONTINUES FOR
THE SAN BERNARD RIVER NEAR EAST BERNARD
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0800 AM MONDAY THE STAGE WAS 17.5 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS
AFTERNOON.
* AT 17.0 FEET...MINOR LOWLAND FLOODING BEGINS IN THE VICINITY OF THE GAGE WITH
MINOR ROADS ALONG THE RIVER INUNDATED. BACKWATER FLOODING UP BRITT BRANCH AND
BRATCHER SLOUGH BEGINS.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME TUE WED THU FRI
SAN BERNARD RIVER
EAST BERNARD 17 17.5 MON 08 AM 16.4 13.6 11.3 10.3
$$
TXC039-157-201533-
/O.CAN.KHGX.FL.W.0018.000000T0000Z-120220T1503Z/
/BCNT2.1.ER.120218T1410Z.120218T1830Z.120218T2153Z.UU/
903 AM CST MON FEB 20 2012
THE FLOOD WARNING IS CANCELLED FOR
THE BIG CREEK NEAR NEEDVILLE
* AT 0815 AM MONDAY THE STAGE WAS 8.4 FEET
* FLOOD STAGE IS 19.0 FEET
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME TUE WED THU FRI
UNOFFICIAL
NEEDVILLE 19 8.4 MON 08 AM
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Feb 18, 9:33 AM CST, 49 minutes earlier.
Area forecast discussion, Feb 18, 9:33 AM CST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
933 AM CST SAT FEB 18 2012
.DISCUSSION...
QUICK UPDATE TO REMOVE SVR WATCH. HEAVIEST RAIN THREAT WILL BE
OVER THE SE PARTS OF THE CWA IN THE SHORT TERM. TIDES ARE ELEVATED
SO MAY DELAY DRAINAGE FOR AREAS CLOSER TO THE COAST. WILL STILL
HAVE SOME SCT MODERATE PRECIP MOVE ACROSS THE REGION TODAY BUT
ANTICIPATE THE HEAVIEST AND MOST ORGANIZED IS ALMOST BEHIND US.
THAT BEING SAID THE GROUND IS SATURATED AND WON'T TAKE MUCH
ADDITIONAL RAIN TO CAUSE ISSUES - EVEN SOME MODERATE RAIN IN A
COUPLE LOCATIONS. PRECIP SHOULD TAPER OFF FROM THE SW LATER THIS
AFTN. WILL NEED TO MONITOR SW ZONES FOR WIND ADVSY.
OTHERWISE...CURRENT FCST HAS A GOOD HANDLE ON THINGS IN THE SHORT
TERM AND MAY ISSUE AN UPDATE THIS AFTN IF NEEDED. 47
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 60 43 64 46 68 / 100 10 0 0 10
HOUSTON (IAH) 69 46 66 45 70 / 100 10 0 0 10
GALVESTON (GLS) 67 50 62 52 66 / 100 10 0 0 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLOOD WATCH UNTIL 3 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
GM...SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 6 AM CST SUNDAY
FOR THE FOLLOWING ZONES: MATAGORDA BAY...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20
NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY
FOR THE FOLLOWING ZONES: GALVESTON BAY.
SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 3 PM CST THIS
AFTERNOON FOR THE FOLLOWING ZONES: WATERS FROM FREEPORT TO
THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
&&Hazardous weather outlook, Feb 17, 4:04 PM CST, 18 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
404 PM CST FRI FEB 17 2012
TXZ163-164-176>179-195>200-210>214-226-227-235>238-182215-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
404 PM CST FRI FEB 17 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.
.DAY ONE...TONIGHT
...FLOOD WATCH IN EFFECT FROM 6 PM THIS
EVENING THROUGH NOON SATURDAY...
A WARM FRONT OVER THE WESTERN GULF OF MEXICO WILL PUSH SLOWLY
NORTH TOWARD THE UPPER TEXAS COAST. A DEVELOPING AREA OF LOW
PRESSURE OVER NORTHERN MEXICO WILL MOVE UP THE COAST. THE WARM
FRONT WILL SERVE AS A FOCUS FOR HEAVY RAIN OVERNIGHT. CURRENTLY...
1 TO 3 INCHES OF RAIN IS EXPECTED ALONG AND SOUTH OF U.S. HIGHWAY
59 WITH ISOLATED TOTALS OF 3 TO 5 INCHES. 1 TO 2 INCHES OF RAIN IS
EXPECTED ELSEWHERE ACROSS SOUTHEAST TEXAS.
SOME OF THE STORMS COULD PRODUCE WIND DAMAGE OR EVEN AN ISOLATED
TORNADO SOUTH OF I-10 AS THE SURFACE LOW TRACKS NORTHEAST ALONG
THE COAST.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THE HEAVY RAINS WILL COME TO END LATE SATURDAY AS A COLD FRONT
SWEEPS OUT MOST OF THE MOISTURE. GUSTY WEST AND NORTHWEST WINDS OF
15 TO 25 MPH OR STRONGER WILL DEVELOP IN THE WAKE OF THE DEPARTING
COLD FRONT.
.SPOTTER INFORMATION STATEMENT...
EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD PREPARE FOR ACTIVATION
THIS EVENING THROUGH EARLY SATURDAY AFTERNOON.In the hours before
Special weather statement, Feb 18, 6:17 AM CST, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT...COR LAT LON
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
617 AM CST SAT FEB 18 2012
TXZ200-214-237-238-181415-
BRAZORIA-CHAMBERS-GALVESTON-LIBERTY-
617 AM CST SAT FEB 18 2012
...STRONG LINE OF STORMS ACROSS THE COASTAL COUNTIES AND HOUSTON
METRO AREA...
AT 606 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES NORTHEAST
OF LIBERTY TO 5 MILES SOUTHEAST OF LIBERTY TO EL LAGO TO ALVIN TO 5
MILES WEST OF WEST COLUMBIA...MOVING SOUTHEAST AT 30 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. MINOR STREET AND FEEDER
ROAD FLOODING IS POSSIBLE.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...WALLISVILLE...PELICAN
ISLAND...OAK ISLAND...SCHLITTERBAHN...HANKAMER...GILCHRIST...
GALVESTON STATE PARK...CRYSTAL BEACH...CHOCOLATE BAYOU...GALVESTON...
WEST COLUMBIA...TEXAS CITY...SWEENY...SURFSIDE BEACH...SANTA FE...SAN
LEON...RICHWOOD...QUINTANA...LIVERPOOL...LEAGUE CITY...LAKE
JACKSON...LA MARQUE...JAMAICA BEACH...HITCHCOCK...HILLCREST...
FREEPORT...DICKINSON...DEVERS...COVE...CLUTE...BAILEY'S PRAIRIE...
BACLIFF AND ANGLETON.
GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 AM CST FOR THE
WARNED AREA.
LAT...LON 2955 9436 2936 9479 2885 9539 2905 9578
2956 9506 2937 9479 2953 9451 2952 9476
2949 9475 2950 9488 2952 9490 2963 9472
2972 9470 2966 9495 3025 9465 3012 9459
3011 9444
TIME...MOT...LOC 1216Z 302DEG 31KT 3029 9454 2994 9467
2954 9494 2934 9519 2907 9563Local storm report, Feb 18, 7:57 AM CST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
757 AM CST SAT FEB 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 AM TSTM WND DMG BELLVILLE 29.95N 96.26W
02/18/2012 AUSTIN TX LAW ENFORCEMENT
TREE DOWN BLOCKING ROAD IN BELLVILLE NEAR HIGHWAY 36.
0430 AM FLASH FLOOD 13 NW BELLVILLE 30.08N 96.41W
02/18/2012 WASHINGTON TX LAW ENFORCEMENT
FM 109 AND OILFIELD ROAD IMPASSABLE.
0450 AM TSTM WND DMG WALLIS 29.63N 96.06W
02/18/2012 AUSTIN TX LAW ENFORCEMENT
TREE DOWN ON BIRCH STREET.
0600 AM FLASH FLOOD 3 NE NAVASOTA 30.42N 96.05W
02/18/2012 GRIMES TX LAW ENFORCEMENT
FM 3090 WAS IMPASSABLE.
&&
KPROCHAZSpecial weather statement, Feb 18, 8:23 AM CST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
823 AM CST SAT FEB 18 2012
TXZ236-237-181515-
BRAZORIA-MATAGORDA-
823 AM CST SAT FEB 18 2012
...STRONG STORM TRACKING EAST NORTHEAST ALONG THE COAST...
AT 818 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WADSWORTH TO
THE MATAGORDA PENINSULA TO 20 MILES OFFSHORE...MOVING EAST NORTHEAST
AT 35 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY DOWNPOURS...
ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...WADSWORTH...WEST
COLUMBIA...SWEENY...SURFSIDE BEACH...RICHWOOD...QUINTANA...
LIVERPOOL...LAKE JACKSON...FREEPORT...CLUTE...BAY CITY...BAILEY'S
PRAIRIE AND ANGLETON.
GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 AM CST FOR THE
WARNED AREA.
LAT...LON 2868 9585 2872 9576 2874 9579 2871 9588
2895 9602 2935 9528 2911 9515 2907 9511
2885 9539 2884 9547 2865 9584
TIME...MOT...LOC 1422Z 238DEG 44KT 2892 9587 2865 9570
2838 9583Local storm report, Feb 18, 8:40 AM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
840 AM CST SAT FEB 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM TSTM WND DMG 6 E BRENHAM 30.16N 96.30W
02/18/2012 WASHINGTON TX LAW ENFORCEMENT
TREE DOWN BLOCKING COUNTRY ROAD, CLEARED AT 546 AM.
0417 AM FLASH FLOOD 7 WSW COLUMBUS 29.67N 96.66W
02/18/2012 COLORADO TX LAW ENFORCEMENT
WATER OVER THE ROAD NEAR COUNTY ROAD 215 AND 211.
0430 AM FLASH FLOOD 4 SSW COLUMBUS 29.65N 96.58W
02/18/2012 COLORADO TX LAW ENFORCEMENT
WATER OVER THE ROAD ON COUNTY ROAD 151 NEAR COUNTY ROAD
105.
0527 AM TSTM WND DMG 3 N NEW CANEY 30.20N 95.21W
02/18/2012 MONTGOMERY TX LAW ENFORCEMENT
TREES DOWN ON POWERLINES NEAR COUNTY ROAD 242 AND WILD
FOREST DRIVE.
0530 AM TSTM WND DMG 1 W SPLENDORA 30.23N 95.18W
02/18/2012 MONTGOMERY TX LAW ENFORCEMENT
TREES DOWN ON DUKE ROAD NEAR FM 2090.
&&
KPROCHAZLocal storm report, Feb 18, 8:41 AM CST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
841 AM CST SAT FEB 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM TSTM WND DMG 6 E BRENHAM 30.16N 96.30W
02/18/2012 WASHINGTON TX LAW ENFORCEMENT
TREE DOWN BLOCKING COUNTRY ROAD, CLEARED AT 546 AM.
0408 AM TSTM WND DMG BELLVILLE 29.95N 96.26W
02/18/2012 AUSTIN TX LAW ENFORCEMENT
TREE DOWN BLOCKING ROAD IN BELLVILLE NEAR HIGHWAY 36.
0417 AM FLASH FLOOD 7 WSW COLUMBUS 29.67N 96.66W
02/18/2012 COLORADO TX LAW ENFORCEMENT
WATER OVER THE ROAD NEAR COUNTY ROAD 215 AND 211.
0430 AM FLASH FLOOD 13 NW BELLVILLE 30.08N 96.41W
02/18/2012 WASHINGTON TX LAW ENFORCEMENT
FM 109 AND OILFIELD ROAD IMPASSABLE.
0430 AM FLASH FLOOD 4 SSW COLUMBUS 29.65N 96.58W
02/18/2012 COLORADO TX LAW ENFORCEMENT
WATER OVER THE ROAD ON COUNTY ROAD 151 NEAR COUNTY ROAD
105.
0450 AM TSTM WND DMG WALLIS 29.63N 96.06W
02/18/2012 AUSTIN TX LAW ENFORCEMENT
TREE DOWN ON BIRCH STREET.
0513 AM TSTM WND DMG WILLIS 30.42N 95.48W
02/18/2012 MONTGOMERY TX LAW ENFORCEMENT
TREES DOWN ON THE ROAD.
0515 AM TSTM WND DMG THE WOODLANDS 30.16N 95.49W
02/18/2012 MONTGOMERY TX LAW ENFORCEMENT
TREES DOWN.
0527 AM TSTM WND DMG 3 N NEW CANEY 30.20N 95.21W
02/18/2012 MONTGOMERY TX LAW ENFORCEMENT
TREES DOWN ON POWERLINES NEAR COUNTY ROAD 242 AND WILD
FOREST DRIVE.
0530 AM TSTM WND DMG 1 W SPLENDORA 30.23N 95.18W
02/18/2012 MONTGOMERY TX LAW ENFORCEMENT
TREES DOWN ON DUKE ROAD NEAR FM 2090.
0600 AM FLASH FLOOD 3 NE NAVASOTA 30.42N 96.05W
02/18/2012 GRIMES TX LAW ENFORCEMENT
FM 3090 WAS IMPASSABLE.
&&
KPROCHAZLocal storm report, Feb 18, 9:41 AM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
941 AM CST SAT FEB 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM FLASH FLOOD PECAN GROVE 29.63N 95.73W
02/18/2012 FORT BEND TX LAW ENFORCEMENT
WATER COVERING ROADS FM 359 AND PITTS ROAD NEAR MELODY
LANE. WATER RISING AND NEARING HOMES. BESSIE CREEK AT
BANK TOP.
&&
KPROCHAZThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 6:58 PM CST | Special Marine Warning | HGX | 2 hr | |
| Feb 17, 10:37 PM CST | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Madison, Walker | 23 min |
| Feb 18, 3:20 AM CST | Special Weather Statement | HGX | Grimes, Walker | 25 min |
| Feb 18, 3:57 AM CST | Severe Thunderstorm Warning | HGX | Austin, Colorado, Fort Bend, Grimes, Harris, Montgomery and 2 more | 33 min |
| Feb 18, 4:00 AM CST | Areal Flood Advisory | HGX | Austin, Brazos, Colorado, Grimes, Waller, Washington | 2 hr |
| Feb 18, 4:28 AM CST | Severe Thunderstorm Warning | HGX | Fort Bend, Grimes, Harris, Montgomery, San Jacinto, Waller | 47 min |
| Feb 18, 4:31 AM CST | Severe Thunderstorm Warning | HGX | Austin, Colorado, Fort Bend, Harris, Wharton | 29 min |
| Feb 18, 5:00 AM CST | Special Weather Statement | HGX | Fort Bend | 45 min |
| Feb 18, 5:03 AM CST | Areal Flood Advisory | HGX | Austin, Brazoria, Fort Bend, Harris, Montgomery, San Jacinto and 3 more | 117 min |
| Feb 18, 5:15 AM CST | Severe Thunderstorm Warning | HGX | Chambers, Harris, Liberty, Montgomery, Polk, San Jacinto | 45 min |
| Feb 18, 5:48 AM CST | Special Marine Warning | HGX | 117 min | |
| Feb 18, 6:05 AM CST | Areal Flood Advisory | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 1 more | 115 min |
| Feb 18, 6:11 AM CST | Special Weather Statement | HGX | Brazoria, Chambers | 2 hr |
| Feb 18, 6:15 AM CST | Special Weather Statement | HGX | Brazoria, Chambers | 2 hr |
| Feb 18, 6:17 AM CST | Special Weather Statement | HGX | Brazoria, Chambers | 118 min |
| Feb 18, 6:23 AM CST | Flash Flood Warning | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty | 3 hr |
| Feb 18, 6:29 AM CST | River Flood Warning | HGX | Burleson, Lee | 4 days |
| Feb 18, 6:39 AM CST | Special Marine Warning | HGX | 111 min | |
| Feb 18, 7:56 AM CST | Areal Flood Advisory | HGX | Brazoria, Chambers, Galveston, Jackson, Matagorda | 3 hr |
| Feb 18, 8:23 AM CST | Special Weather Statement | HGX | Brazoria | 52 min |
| Feb 18, 8:33 AM CST | Special Marine Warning | HGX | 87 min | |
| Feb 18, 8:38 AM CST | Severe Thunderstorm Warning | HGX | Brazoria, Galveston, Matagorda | 37 min |
| Feb 18, 9:22 AM CST | Special Marine Warning | HGX | 53 min | |
| Feb 18, 9:37 AM CST | Flash Flood Warning | HGX | Austin, Fort Bend, Harris, Wharton | 113 min |
| Feb 18, 11:15 AM CST | Areal Flood Advisory | HGX | Brazoria, Chambers, Galveston | 2 hr |
| Feb 18, 5:59 PM CST | River Flood Warning | HGX | Brazoria, Fort Bend, Wharton | 38 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.